# SDR XMXR2022083005

- Difficulty date: July 7, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N665AS
- Make and model: Emb EMB-505
- Aircraft serial: 50000018
- Aircraft time: 6,612 hours, 5,843 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Valve
- Part number: 130023017
- Part serial: 328
- Condition: Failed
- Part time: 6,177 hours, 5,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL IN FLIGHT
